# SDR DALA2015072004566

- Difficulty date: July 19, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 68 AT STR 23L.  REPAIRED THE FRAME IAW SRM 53-41-12, TABLE 202, PARA 5.A, FIGURE 201, PAGE 202 TO  PAGE 208.
